# SDR SIMA200407901

- Difficulty date: March 15, 2004
- Submitted: April 7, 2004
- Operation: Air carrier
- Aircraft: N393AE
- Make and model: Saab 340B
- Aircraft serial: 340B393
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Control Panel
- Part number: D49412001
- Part serial: 5080902
- Condition: Inoperative
- Location: Cockpit
- Stage of operation: LD
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

CLL - FLT 3397 - CREW REPORTED NO LANDING GEAR EXTENTION WHEN GEAR WAS SELECTED DOWN INTRANSIT LIGHT CAME ON BUT NO DOWN AND LOCK LIGHTS ILLUMINATED.  RECYCLED LANDING GEAR SELECTOR AND AFTER TWO ATTEMPTS GEAR CAME DOWN AND LOCKED.  MAINTENANCE REMOVED AND REPLACED THE LANDING GEAR CONTROL PANEL IAW SAAB MM.  OPERATIONAL CHECK WAS GOOD AND AIRCRAFT WAS RETURNED TO SERVICE.  (M)
